# SDR CALA2022032100720

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737-800
- Aircraft serial: 30803
- Aircraft time: 61,499 hours, 21,912 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 142A32525
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 5529746 (CLOSED).FWD CARGO DOOR CUTOUT TOP R/H AREA HAS DENT REWORKED DAMAGE IAW B SRM 53-00-01-2R-21. INSPECTION THRESHOLD OF 50000 FLIGHT CYCLES. EXTERNAL LFEC AT 3500 FLIGHT CYCLES, INTERNAL HFEC AT 3500 FLIGHT CYCLES AND EXTERNAL DV AT 3500 FLIGHT CYCLES. SB 737-21-1149 HAS NOT BEEN INCORPORATED ON THIS AIRCRAFT. INSPECTION THRESHOLD OF 50000 FLIGHT CYCLES. EXTERNAL LFEC AT EXTERNAL DV AT 3500 FLIGHT CYCLES. SB 737-21-1149 HAS NOT BEEN 3500 FLIGHT CYCLES, INTERNAL HFEC AT 3500 FLIGHT CYCLES AND INCORPORATED ON THIS AIRCRAFT. REFERENCE LOG PAGE 5529746 (CLOSED).FWD CARGO DOOR CUTOUT TOP R/H AREA HAS DENTREWORKED DAMAGE IAW B SRM 53-00-01-2R-21. INSP C/W
